Far Eastern Mathematical Journal

To content of the issue


On transition functions of Topological Toric Manifolds


Yu. Li

2012, issue 1, Ñ. 35–47


Abstract
Abstract: We show that any topological toric manifold can be covered by finitely many open charts so that all the transition functions between these charts are Laurent monomials of $z_j$'s and $\overline{z_j}$'s. In addition, we will describe toric manifolds and some special class of topological toric manifolds in terms of transition functions of charts up to (weakly) equivariant diffeomorphism.
The main results of the paper were reported on the section talk at the International conference «Toric Topology and Automorphic Functions» (September, 5–10th, 2011, Khabarovsk, Russia).

Keywords:
toric manifold, quasitoric manifold, Laurent monomial

Download the article (PDF-file)

References

[1] H. Ishida, Y. Fukukawa and M. Masuda, Topological toric manifold, arXiv: 1012.1786.
[2] M. W. Davis and T. Januszkiewicz, “Convex polytopes, Coxeter orbifolds and torus actions”, Duke Math. J., 62:2 (1991), 417–451.
[3] V. M. Buchstaber and T. E. Panov, Torus actions and their applications in topology and combinatorics, University Lecture Series, 24, American Mathematical Society, Providence, RI, 2002.
[4] V. I. Danilov, “The geometry of toric varieties”, Uspekhi Mat. Nauk, 33:2 (1978), 85–134 mathnet mathscinet zmath; English translation: Russian Math. Surveys, 33:2 (1978), 97–154.
[5] T. Oda, Convex bodies and algebraic geometry. An introduction to the theory of toric varieties, Springer-Verlag, Berlin, 1988.
[6] C. Ehresmann, “Les connexions infinite?simales dans un espace fibre? diffe?rentiable”, Colloque de Topologie, Bruxelles, 1950, 29–55.
[7] R. Abraham and J. Robin, Transversal mappings and flows, W. A. Benjamin, Inc., 1967.

To content of the issue